Payoff Continuity in Incomplete Information Games
No abstract is available for this item.
|Date of creation:||Jun 1997|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Engl Greg, 1995. "Lower Hemicontinuity of the Nash Equilibrium Correspondence," Games and Economic Behavior, Elsevier, vol. 9(2), pages 151-160, May.
- Kajii, Atsushi & Morris, Stephen, 1998. "Payoff Continuity in Incomplete Information Games," Journal of Economic Theory, Elsevier, vol. 82(1), pages 267-276, September.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:1193. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.